Vol. 43, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Correction to: “A study of certain sequence spaces of Maddox and a generalization of a theorem of Iyer”

Constantine G. Lascarides

Vol. 43 (1972), No. 3, 826
Abstract

Volume 38 (1971), 487-500

Mathematical Subject Classification 2000
Primary: 40H05
Milestones
Published: 1 December 1972
Authors
Constantine G. Lascarides